# SDR KBM2004F00052

- Difficulty date: February 2, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- System (JASC): 3120 · Independent Instruments
- Part: Gauge
- Part number: 271600
- Condition: Inaccurate
- Location: Oat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OAT GAUGE IS INACCURATE.  REMOVED AND REPLACED WITH NEW GAUGE.
